A 21-year-old female asked:
Disclaimer

why do i feel hot and then cold or hot and then cold lately. im not sick. i haven't taken vyvanse (lisdexamfetamine) in 3 days. ?

1 doctor answer
Dr. Humberto Quintana
43 years experience Psychiatry
Withrawal of V.: This medication may cause withdrawal reactions, especially if it has been used regularly for a long time or in high doses. In such cases, withdrawal symptoms (such as severe tiredness, sleep problems, mental/mood changes like depression) may occur if you suddenly stop using this medication. Hot spell -fever like syymptom may occur. Addictive- seek beavior may sometimes occur. T.
Answered on Apr 13, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old member asked:
Dr. Elizabeth Finley-Belgrad
33 years experience Child Psychiatry
Within 24hrs: The t1/2 or half life of vyvance-that is the length of time it takes 1/2 of the medication dose to get out of the body. This means the effect of the ... Read More
4
4 thanks
A 23-year-old female asked:
Dr. Patricia Foster
43 years experience Psychiatry
Vyvanse (lisdexamfetamine) side effect?: I see you also take Lexapro (escitalopram). Vyvanse alone may cause chills, a rare side effect. Lexapro (escitalopram) combined with Vyvanse may incre ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Pamela Pappas
41 years experience Psychiatry
It depends: Stopping vyvanse (lisdexamfetamine) suddenly after using high doses for prolonged periods could lead to withdrawal symptoms of depression and extreme ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month